# SDR ASAA2024111453842

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 76,712 hours, 31,368 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NOTICED EXTENSIVE PLAY IN CONTROL YOKE LATERAL MOVEMENT. BOTH PILOTS CONFIRMED ABNORMAL AILERON FEEL. AILERON FELT AS THOUGH IT WAS STICKING IN POSITION. CONDITION PERSISTED AT ALL SPEEDS FLOWN AND WITH FLAPS UP AND IN THE EXTENDED POSITION. RETURNED TO DEPARTURE AIRPORT. GROUNDED - YES. PERFORMED GVI OF AILERON BODY CABLES AA AND AB, CONTROL WHEEL DRUM, CONTROL BUS CABLES ACBA AND ACBB, TRANSFER MECH AND AILERON TRIM PER FIM 27-11 TASK 801. NO DEFECTS NOTED. PERFORMED CHECK OF AILERON CONTROL WHEEL MOVEMENT PER FIM 27-11 TASK 807. NO EXCESSIVE PLAY NOTED. LUBRICATED AILERON POWER OUTPUT LEVER AND AILERON FEEL AND CENTERING UNIT REF AMM 27-11-81 AND 12-22-11. REF LP60810263 FOR ACCOMPLISHMENT OF FOLLOW-UP TROUBLESHOOTING PER TSR716763. NO DEFECTS FOUND.
